# SDR UPS04842578

- Difficulty date: June 11, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: AS, EMERGENCY LIGHT IN COURIER AREA INOP.  RELAMPED EMERGENCY LIGHT.
